# SDR ASAA2022121341115

- Difficulty date: December 13, 2022
- Submitted: December 16, 2022
- Operation: Air carrier
- Aircraft: N915AK
- Make and model: Boeing 737-9
- Aircraft serial: 44080
- Aircraft time: 5,372 hours, 1,690 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Charger
- Part number: 8114101
- Part serial: 32032234
- Condition: Inoperative
- Location: Master Battery
- Part time: 5,367 hours, 1,689 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ELEC LIGHT ILLUMINATED ON LANDING. GROUNDED - YES. AUX BAT CHGR INOP ON ELEC BITE. REMOVED AND REPLACED AUX BATTERY CHARGER, REF B737-9 AMM 24-31-31, OPS CKS NORMAL.
